# SDR SWAA2022020242858

- Difficulty date: October 16, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 20,155 hours, 8,458 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LH FLOOR TRANSITION PANEL BS727D+11 -847 LBL 22 HAS CORROSION AROUND NUT PLATE HOLES (MARKED IN RED). / CORROSION AROUND NUTPLATE HOLES AT AFT CARGO COMPARTMENT L+1 FLOOR TRANSITION PANEL AT BS727-847 LBL 22 FOUND TO HAVE GREATER THAN 10% MATERIAL LOSS AND FOUND OUT OF LIMITS; IAW SRM 53-00-53-1A-2 FIG 103; DETAIL E. REPAIRED AFT CARGO L+1 TRANSITION PANEL BS727-847 ;B;22 OAW SR; 53-00-53-2R-5 AND BOEING DWG 146A7500
